MathSciNet Relay Station
MathSciNet bibliographic data
MR1454921 30C65
Martin, G. J. Branch sets of uniformly quasiregular maps. Conform. Geom. Dyn. 1 (1997), 24–27.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement